Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 54, NWS Mobile, AL

November 24, 2014

NWS Mobile, AL issued this small craft advisory at Nov 24, 2014, 4:24 AM CST. It took effect at Nov 24, 2014, 9:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 4:24 AM CST (10:24 UTC)
In effect from
Nov 24, 2014, 9:00 PM CST
Expired
Nov 26, 2014, 6:00 AM CST
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WHUS74 KMOB 241024
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CST MON NOV 24 2014

...COLD FRONTAL PASSAGE TODAY BRINGS MODERATE TO STRONG OFFSHORE FLOW TONIGHT...

...SMALL CRAFT ADVISORIES NOW IN EFFECT FROM 9 PM THIS EVENING TO 6
AM CST WEDNESDAY...

.A COLD FRONT MOVES EAST AND BRINGS A WIND SHIFT ACROSS THE MARINE
AREA TODAY...FOLLOWED BY A BUILDING RIDGE OF SURFACE HIGH PRESSURE. A
MODERATE TO STRONG OFFSHORE FLOW REDEVELOPS TONIGHT AND CONTINUES
TUESDAY THROUGH WEDNESDAY MORNING AS THE HIGH INTERACTS WITH A
DEVELOPING WAVE OF FRONTAL SURFACE LOW PRESSURE OVER THE CENTRAL
GULF...THAT TRACKS NORTHEAST ACROSS THE CENTRAL FLORIDA PENINSULA.
SEAS REMAIN ELEVATED IN THE NEAR TERM..

GMZ650-655-670-675-241800-
/O.CAN.KMOB.SC.Y.0053.000000T0000Z-141124T1800Z/
/O.NEW.KMOB.SC.Y.0054.141125T0300Z-141126T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
424 AM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

THE SMALL CRAFT ADVISORY FOR THIS MORNING HAS BEEN CANCELLED...BUT
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION.

* WINDS: SOUTHWEST AROUND 15 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS
  MORNING. OFFSHORE FLOW INCREASES TONIGHT 18 TO 23 KNOTS WITH
  FREQUENT HIGHER GUSTS. MODERATE TO STRONG OFFSHORE FLOW CONTINUES
  TUESDAY THROUGH WEDNESDAY MORNING.

* SEAS: 4 TO 6 FEET TODAY. SEAS 4 TO 6 FEET NEAR SHORE AND 5 TO 7
  FEET WELL OFFSHORE TONIGHT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-241800-
/O.NEW.KMOB.SC.Y.0054.141125T0300Z-141126T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
424 AM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

* WINDS: OFFSHORE FLOW INCREASES TONIGHT 15 TO 20 KNOTS WITH FREQUENT
  HIGHER GUSTS. MODERATE TO STRONG OFFSHORE FLOW CONTINUES
  TUESDAY THROUGH WEDNESDAY MORNING.

* WAVES: CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
289 
WHUS74 KMOB 241948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CST MON NOV 24 2014

...COLD FRONTAL PASSAGE ON MONDAY WILL BRING A MODERATE TO STRONG
OFFSHORE FLOW TONIGHT THAT WILL PERSIST INTO EARLY WEDNESDAY
MORNING...

...SMALL CRAFT REMAIN IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

.A STRONG OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT
BEGINNING THIS EVENING AND PERSISTING INTO THE EARLY MORNING HOURS
WEDNESDAY. SEAS REMAIN ELEVATED IN THE NEAR TERM.

GMZ630>635-650-655-670-675-250400-
/O.CON.KMOB.SC.Y.0054.141125T0300Z-141126T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
148 PM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST WEDNESDAY. 

* WINDS: OFFSHORE FLOW INCREASES TO 20 TO 25 KNOTS WITH FREQUENT
  HIGHER GUSTS TONIGHT...AND CONTINUES THROUGH EARLY WEDNESDAY
  MORNING.

* SEAS: SEAS BUILDING TO AS HIGH AS 7 TO 9 FEET WELL OFFSHORE BY LATE
  TONIGHT AND CONTINUING INTO TUESDAY. GRADUALLY DECREASING TO 4 TO 6
  FEET BY EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
978 
WHUS74 KMOB 250344
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
944 PM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

.A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AND CONTINUES THROUGH
TUESDAY AS HIGH PRESSURE BUILDS INTO THE REGION AND A LOW PRESSURE
SYSTEM MOVES ACROSS THE GULF. THE OFFSHORE FLOW SUBSIDES SOMEWHAT TUESDAY
NIGHT INTO WEDNESDAY MORNING THEN INCREASES AGAIN WEDNESDAY NIGHT.
THE OFFSHORE FLOW BECOMES LIGHT ON THURSDAY AND GRADUALLY SWITCHES TO
A SOUTHERLY FLOW BY SATURDAY.

GMZ630>635-650-655-670-675-251145-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
944 PM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: OFFSHORE FLOW INCREASES TO 20 TO 25 KNOTS WITH FREQUENT 
  HIGHER GUSTS TONIGHT...AND CONTINUES THROUGH EARLY WEDNESDAY 
  MORNING. 

* SEAS: SEAS BUILDING TO AS HIGH AS 7 TO 9 FEET WELL OFFSHORE BY 
  LATE TONIGHT AND CONTINUING INTO TUESDAY. GRADUALLY DECREASING 
  TO 4 TO 6 FEET BY EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
506 
WHUS74 KMOB 250955
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST TUE NOV 25 2014

...STRONG OFFSHORE WINDS CONTINUE ACROSS THE COASTAL WATERS TODAY AND
TONIGHT...

.A STRONG OFFSHORE FLOW CONTINUES TODAY AS HIGH PRESSURE BUILDS INTO
THE REGION AND A LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN GULF.
THE OFFSHORE FLOW GRADUALLY BEGINS TO DIMINISH TONIGHT INTO WEDNESDAY
AS THE LOW MOVE NORTHEAST ALONG THE EASTERN SEABOARD.

GMZ630>635-251800-
/O.EXT.KMOB.SC.Y.0054.000000T0000Z-141126T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
355 AM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH AROUND 20 KT WITH HIGHER GUSTS...ESPECIALLY THIS
  MORNING. WINDS BEGIN TO DIMINISH THIS EVENING. 

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-251800-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 AM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS...
  DIMINISHING TO AROUND 20 KNOTS LATE TONIGHT...HIGHEST BEYOND 20
  NM.

* SEAS: 3 TO 5 FEET WITHIN 20 NM. 5 TO 7 FEET BEYOND 20 NM. SEAS
  BEGIN TO SUBSIDE TONIGHT AS WIND GRADUALLY DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
973 
WHUS74 KMOB 251849
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1249 PM CST TUE NOV 25 2014

...STRONG OFFSHORE WINDS CONTINUE ACROSS THE COASTAL WATERS THIS
AFTERNOON AND TONIGHT...

.A STRONG OFFSHORE FLOW CONTINUES THIS AFTERNOON AS HIGH PRESSURE
BUILDS INTO THE REGION AND A LOW PRESSURE SYSTEM MOVES ACROSS THE
EASTERN GULF. THE OFFSHORE FLOW GRADUALLY BEGINS TO DIMINISH TONIGHT
INTO WEDNESDAY AS THE LOW MOVE NORTHEAST ALONG THE EASTERN SEABOARD.

GMZ650-655-670-675-260300-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1249 PM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS... 
  DIMINISHING TO AROUND 20 KNOTS LATE TONIGHT...HIGHEST BEYOND 
  20 NM. 

* SEAS: 3 TO 5 FEET WITHIN 20 NM. 5 TO 7 FEET BEYOND 20 NM. SEAS 
  BEGIN TO SUBSIDE TONIGHT AS WIND GRADUALLY DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-260300-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1249 PM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH AROUND 20 KT WITH HIGHER GUSTS...GRADUALLY SUBSIDING
  TONIGHT. 

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
917 
WHUS74 KMOB 260336
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
936 PM CST TUE NOV 25 2014

...STRONG OFFSHORE WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THIS
AFTERNOON AND TONIGHT...

.A STRONG OFFSHORE FLOW CONTINUES THIS EVENING AS A HIGH BUILDS INTO
THE REGION AND A LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN GULF.
THE OFFSHORE FLOW WILL BEGIN TO DIMINISH TONIGHT INTO WEDNESDAY AS
THE LOW MOVE NORTHEAST ALONG THE EASTERN SEABOARD.

GMZ650-655-670-675-261145-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
936 PM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS... 
  DIMINISHING TO AROUND 20 KNOTS LATE TONIGHT...HIGHEST BEYOND 
  20 NM. 

* SEAS: 3 TO 5 FEET WITHIN 20 NM. 5 TO 7 FEET BEYOND 20 NM. SEAS 
  BEGIN TO SUBSIDE TONIGHT AS WIND GRADUALLY DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-260600-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
936 PM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH AROUND 20 KT WITH HIGHER GUSTS...GRADUALLY 
  SUBSIDING TONIGHT. 

* BAYS AND COASTAL WATERWAYS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
471 
WHUS74 KMOB 260905
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
305 AM CST WED NOV 26 2014

...ANOTHER ROUND OF STRONG WINDS WILL AFFECT THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS TONIGHT THROUGH EARLY THURSDAY
MORNING...

.WHILE OFFSHORE WINDS WILL DIMINISH EARLY THIS MORNING...ANOTHER
ROUND OF STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT IMMEDIATELY
AHEAD OF AND IN THE WAKE OF A FAST MOVING FRONT. 

GMZ650-655-670-675-261215-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
/O.NEW.KMOB.SC.Y.0055.141127T0300Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
305 AM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY. A SMALL CRAFT ADVISORY ALSO REMAINS IN EFFECT UNTIL 6 AM
CST EARLY THIS MORNING.

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS EARLY THIS
  MORNING...DIMINISHING THROUGH THE DAY TODAY. WEST WINDS INCREASE TO
  AROUND 20 KNOTS BY LATE THIS EVENING...BECOMING NORTHWEST 20 TO 25
  KNOTS AFTER MIDNIGHT. 

* SEAS: 2 TO 4 FEET WITHIN 20 NM AND 3 TO 5 FEET FURTHER OFFSHORE
  EARLY THIS MORNING. SEAS WILL SUBSIDE LATER THIS MORNING...BUT WILL
  BUILD ONCE AGAIN TONIGHT TO 3 TO 6 FEET...HIGHEST FAR OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 10:09 PM CST, 6 hours 15 minutes earlier.

Area forecast discussion, Nov 23, 10:09 PM CST, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CST SUN NOV 23 2014

.MARINE...HAVE CANCELLED THE SMALL CRAFT ADVISORY FOR THE BAYS AND
INLAND WATERWAYS WITH THE EVENING ISSUANCE. WHILE WINDS WILL
PRIMARILY NOT MEET CRITERIA OVER THE GULF WATERS...HAVE KEPT THE
SMALL CRAFT ADVISORY IN EFFECT FOR THIS PORTION AS SEAS WILL BE SLOW
TO SUBSIDE. /29

&&

.AVIATION...
06Z ISSUANCE...
IFR CEILINGS ARE EXPECTED TO LIFT TO A MVFR CEILING EARLY MONDAY
MORNING FOLLOWED BY VFR CONDITIONS LATER MONDAY MORNING. SOUTH TO
SOUTHWEST WINDS NEAR 10 KNOTS BECOME WEST TO NORTHWEST MID TO LATE
MONDAY MORNING AS A COLD FRONT MOVES THROUGH. /29

&&

.PREV DISCUSSION... /ISSUED 902 PM CST SUN NOV 23 2014/

UPDATE...LOW STRATUS HAS DEVELOPED ACROSS MUCH OF THE AREA AND WILL
UPDATE FOR SKY COVER.  MADE OTHER MINOR ADJUSTMENTS. /29

PREV DISCUSSION... /ISSUED 530 PM CST SUN NOV 23 2014/

AVIATION...
00Z ISSUANCE UPDATE...
VFR CONDITIONS BEGIN THE PERIOD THEN A LOW CEILING IS EXPECTED TO
DEVELOP NEAR 05Z ALONG WITH LIGHT FOG. BASED ON THE LATEST
DATA...THIS CEILING HAS THE POTENTIAL TO BE LOWER THAN EARLIER
EXPECTED SO WILL BEGIN WITH IFR CEILINGS AT 05Z. THE LOW CEILING
PERSISTS UNTIL CLEARING MID MONDAY MORNING. SOUTH TO SOUTHWEST WINDS
NEAR 10 KNOTS BECOME WEST TO NORTHWEST MID TO LATE MONDAY MORNING AS
A COLD FRONT MOVES THROUGH. /29

PREV DISCUSSION... /ISSUED 511 PM CST SUN NOV 23 2014/

UPDATE...HAVE UPDATED TO CANCEL THE WIND ADVISORY AS WIND GUSTS HAVE
SUBSIDED AND LIKEWISE CANCELLED THE GALE WARNING FOR THE SAME REASON.
MADE ADJUSTMENTS TO POPS THIS EVENING AS SHOWERS ARE CURRENTLY
LOCATED EAST OF THE AREA...BUT KEPT SMALL POPS IN MAINLY FOR A SMALL
PORTION OF THE NORTHWEST FLORIDA PANHANDLE LATE TONIGHT AS SOME
ADDITIONAL LIGHT SHOWERS MAY DEVELOP IN THIS AREA. MADE ADJUSTMENTS
TO CLOUD COVER BASED ON LATEST TRENDS AND OTHER SMALL ADJUSTMENTS. /29

PREV DISCUSSION... /ISSUED 352 PM CST SUN NOV 23 2014/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...BACK EDGE OF THE RAIN
MOVING EAST OF THE FCST AREA AT THIS TIME. BROKEN LINE OF STORMS
MOVED ACROSS THE FCST AREA THIS MORNING AND EARLY AFTERNOON...WITH A
FEW SEVERE THUNDERSTORM WARNINGS AND SPECIAL WEATHER STATEMENTS
ISSUED. DID HAVE SPORADIC WIND DAMAGE REPORTS...PRIMARILY FROM THE
OPP AREA (SEE LOCAL STORM REPORTS). WATER VAPOR IMAGERY INDICATES
MID LEVEL DRY AIR QUICKLY MOVING INTO THE AREA FROM THE WEST...BUT
LOWER LEVELS WONT SIGNIFICANTLY DRY UNTIL THE ACTUAL FRONTAL PASSAGE
LATER TONIGHT. SFC LOW LIFTING UP ACROSS NORTHERN MISSISSIPPI LATE
THIS AFTERNOON...WITH LOW LEVEL MOISTURE WRAP AROUND MAINTAINING A
BKN/OVC LOW LEVEL CLOUD BASE THIS EVENING. WITH THE RAIN WET GROUND
AND STILL MOIST AIRMASS IN PLACE WITH GRADUALLY CLEARING SKIES
TONIGHT...EXPECT TO HAVE THE POTENTIAL FOR PATCHY FOG ACROSS MOST OF
THE AREA OVERNIGHT. THE COLD FRONT WILL BE MOVING ACROSS THE FCST
AREA AROUND DAYBREAK MONDAY...AND BE EAST OF THE AREA BY NOON.
COOLER AND DRIER AIR WILL MOVE INTO THE REGION BEHIND THE FRONT...
THEN BASICALLY A TEMP AND WIND FCST THROUGH MONDAY NIGHT. MAINTAINED
THE WIND ADVISORY FOR THIS AFTERNOON...BUT WILL LET IT EXPIRE AS
ADVERTISED AT 6 PM. MAYBE A FEW LINGERING LIGHT PATCHES OF RAIN OVER
FAR EASTERN ZONES THIS EVENING...OTHERWISE A DRY SHORT TERM FCST.
LOW TEMPS TONIGHT IN THE LOWER 50S WELL INLAND...RAINING TO THE
LOWER 60S TO THE SOUTH AND ALONG THE COAST. HIGHS ON MONDAY IN THE
MID 60S OVER NORTHWEST WHERE FRONT WILL MOVE THROUGH DURING THE
EARLY PART OF THE DAY...RANGING TO THE MIDDLE 70S SOUTHEASTERN
COUNTIES WHERE COLD AIR ADVECTION BEHIND THE FRONT DEVELOPS A LITTLE
LATER IN THE DAY. COLDER MONDAY NIGHT AS HIGH PRESSURE BUILDS BEHIND
THE FRONT... LOWS IN THE MID 30S TO LOW 40S OVER INTERIOR COUNTIES
AND IN THE MID TO UPPER 40S ALONG THE COAST. 12/DS

(TUESDAY AND TUESDAY NIGHT)...A 160 KNOT JET STREAK AT 300 MB WILL
FOLLOW THE ONE SEEN THIS MORNING PLUNGING SOUTHEAST FROM OVER THE
PACIFIC NORTHWEST. THE NEW FEATURE WILL BE LOCATED OVER THE ROCKIES
MONDAY MORNING DIGGING A DEEP UPPER TROUGH EXTENDING FROM THE UPPER
MIDWEST TO SOUTHEAST TEXAS BY TUESDAY AFTERNOON. THIS RELATIVELY
SHORT WAVELENGTH UPPER TROUGH WILL MOVE EAST OVER THE MISSISSIPPI
VALLEY BY LATE TUESDAY NIGHT AND PAST US BY WEDNESDAY MORNING. A COLD
SURFACE HIGH WILL BE LOCATED OVER THE NORTHWEST GULF OF MEXICO AND
RIDGING INTO THE LOWER MISSISSIPPI VALLEY AS SURFACE CYCLOGENESIS
OCCURS OVER THE BAY OF CAMPECHE. THE RESULTING LOW WILL MOVE
NORTHEAST ACROSS THE CENTRAL GULF AND REACH THE EASTERN GULF BY
TUESDAY EVENING CROSSING INTO THE CENTRAL PENINSULAR GULF COAST OF
FLORIDA AFTER MIDNIGHT. THIS WILL BRING A DEEP LAYER CHILLING TREND
TO THE REGION STARTING EARLY TUESDAY AS THE GULF LOW RUNS ALONG A SW
TO NE TRACK SOUTH OF US BRINGING ABOUT INCREASED COLD AIR ADVECTION.
PRIOR TO THE ARRIVAL OF THE UPPER TROUGH...HIGHS ACROSS OUR REGION
WILL BE NEAR 60 WHICH IS 10 TO 13 DEGREES BELOW THE MONTHLY MEAN WITH
OVERNIGHT LOWS FALLING INTO THE UPPER 30S TO LOWER 40S OR 5 TO 8
DEGREES BELOW THE MONTHLY MEAN. WE HAVE EVALUATED THE SOUNDINGS FROM
THE NAM...GFS...AND EURO THOROUGHLY...AND HAVE DETERMINED WE WILL SEE
ONLY COLD RAIN TUESDAY NIGHT AND NOT MUCH ELSE. 77/BD

LONG TERM (WEDNESDAY THROUGH SUNDAY)...WAVE NUMBER 5 PATTERN SHOWS A
WELL ESTABLISHED 500 MB TROUGH OVER THE UPPER PLAINS. THE TROUGH WILL
FLATTEN OUT INTO A MUCH LONGER WAVEFORM BRINGING UPPER ZONAL FLOW TO
THE REGION. THAT WOULD OCCUR BY THURSDAY WITH A SURFACE HIGH BUILDING IN
FROM THE WEST DOMINATING THE GULF OF MEXICO AND SOUTHEAST STATES
THROUGH SUNDAY. THUS IT WILL BE DRY AND COOL WITH HIGHS FROM THE
UPPER 50S TO MID 60S...AND LOWS FROM THE MID 30S INLAND TO THE MID
40S COASTAL WEDNESDAY NIGHT THROUGH FRIDAY NIGHT INCREASING INTO THE
MID 40S TO MID 50S SUNDAY NIGHT. 77/BD

MARINE...TAIL END OF PRE-FRONTAL SQUALL LINE MOVING EAST OF THE
MARINE AREA BY LATE TONIGHT INTO EARLY MONDAY. STRONG SOUTH TO
SOUTHWEST WIND FLOW TO CONTINUE THROUGH TONIGHT...BUT DROPPING BELOW
GALE FORCE (WITH REGARD TO GUSTS). AS SUCH...WILL LET THE GALE
WARNING EXPIRE AT 6 PM THIS EVENING AS PREVIOUSLY INDICATED...BUT
MAINTAIN THE SMALL CRAFT ADVISORY THROUGH NOON MONDAY. DURING THE
DAY ON MONDAY...WINDS SHIFT TO THE NORTHWEST IN THE WAKE OF A COLD
FRONTAL PASSAGE...AND BECOME MORE NORTHERLY MONDAY NIGHT WHILE
BRIEFLY SUBSIDING. OFFSHORE FLOW WILL CONTINUE THROUGH MIDWEEK...
INCREASING AGAIN ON TUESDAY AND WEDNESDAY AS LOW PRESSURE LIKELY
DEVELOPS OVER THE SOUTHERN GULF AND MOVES NORTHEAST TOWARD THE
CENTRAL FLORIDA PENINSULA. DURING THE LATER PART OF THE WEEK... THE
OFFSHORE FLOW CONTINUES BUT WEAKENS CONSIDERABLY. SEAS INITIALLY UP
TO AROUND 9 FEET TONIGHT...SUBSIDING TO AROUND 6 FEET BY
WEDNESDAY...THEN 1-2 FEET LATE WEEK INTO THE WEEKEND. 12/DS

AVIATION...
24/00Z TAF ISSUANCE...CEILINGS GENERALLY AT THE LOWER LIMIT OF VFR
THROUGH TONIGHT (AROUND 4000 FEET)...BUT IN SOME PLACES LOWER TO
MVFR IN PATCHY FOG OVERNIGHT. THE FOG MAY LIMIT SFC VSBY TO AROUND 3
MILES (MVFR OR BRIEFLY IFR IN SOME LOCATIONS) AFTER ABOUT 24/15Z
ONLY HIGH CLOUDS LEFT AS A FRONTAL BOUNDARY MOVES ACROSS AND EAST OF
THE AREA DURING THE DAY ON MONDAY. WINDS INITIALLY SOUTH TO
SOUTHWEST 10G20 KNOTS OR SO EARLY THIS EVENING...DECREASING TO
AROUND 10 KNOTS OVERNIGHT (PERHAPS SOME HIGHER GUSTS NEAR THE
COAST).  DURING THE DAY ON MONDAY...WINDS SHIFT TO THE NORTHWEST
FROM WEST TO EAST ACROSS THE AREA WITH THE FRONTAL PASSAGE...
GENERALLY AROUND 10 KNOTS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  71  42  59  40 /  10  10  10  20  30
PENSACOLA   63  75  45  57  42 /  10  10  10  40  40
DESTIN      67  73  51  57  46 /  20  10  10  40  50
EVERGREEN   57  70  41  58  39 /  10  10  10  20  30
WAYNESBORO  53  67  36  58  36 /  10  10  10  05  20
CAMDEN      54  68  39  57  38 /  10  10  10  10  20
CRESTVIEW   59  75  43  58  39 /  20  10  10  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Nov 23, 5:54 AM CST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
554 AM CST SUN NOV 23 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
554 AM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS MID LEVEL STORM SYSTEM AND STRENGTHENING SURFACE LOW LIFTS
NORTHEAST UP ACROSS THE LOWER TO MID MISSISSIPPI RIVER VALLEY TODAY.
AHEAD OF THIS WEATHER SYSTEM...THE AIRMASS BECOMES MORE MOIST AND
UNSTABLE. AT SAME TIME...LOW LEVEL WINDS INCREASE MARKEDLY AND TURN
WITH HEIGHT. A SQUALL LINE OF THUNDERSTORMS WAS ORGANIZING FROM OFF
THE LOUISIANA COAST AND THIS LINE IS FORECAST TO DEVELOP NORTHWARD
TODAY AS THE UPPER LEVEL STORM SYSTEM LIFTS NORTHEAST. ISOLATED
TORNADOES ARE POSSIBLE IN DISCRETE...ISOLATED THUNDERSTORMS THAT
FORM OUT AHEAD OF MAIN LINE THAT IS FORECAST TO MAKE EASTWARD PROGRESS
OVER THE CENTRAL GULF COAST. THE LATEST TIMING SUGGESTS THAT THE LINE
MOVES ACROSS SOUTHEAST MISSISSIPPI BETWEEN 9 AND 11 AM...CONTINUING
INTO SOUTHWEST ALABAMA AROUND THE NOON HOUR AND MOVING EAST OF
INTERSTATE 65 AND THE WESTERN FLORIDA PANHANDLE BETWEEN 1 AND 3 PM.
IN ADDITION TO THE ISOLATED TORNADO THREAT...WILL BE THE POTENTIAL OF
LOCALIZED DAMAGING WIND GUSTS. LOCALLY HEAVY RAINS ARE ALSO
POSSIBLE...BUT THE RAPID EASTWARD PROGRESSION OF THE LINE IS EXPECTED
TO LIMIT WIDESPREAD FLASH FLOODING ISSUES.

A STRENGTHENING SURFACE LOW PRESSURE SYSTEM MOVES INTO THE LOWER TO
MID MISSISSIPPI RIVER VALLEY TODAY. AS THIS OCCURS...EAST NORTHEAST
WINDS THIS MORNING BECOME STRONG FROM THE SOUTH TO SOUTHWEST THROUGH
THE DAY. THE INCREASE IN WINDS...IN COMBINATION WITH SPRING TIDAL
CYCLES AND AN INCREASE IN HIGHER PERIOD SWELL MAINTAINS THE HIGH
RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS ALONG THE
BEACHES TODAY AND TONIGHT.

WIND ADVISORIES ARE ALSO IN EFFECT FOR TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS...ALONG AREA BEACHES...MAY CARRY OVER
INTO THE DAY MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL POSSIBLY BE
REQUESTED TODAY.

GMZ630>635-650-655-670-675-241200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
554 AM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRENGTHENING SURFACE LOW PRESSURE SYSTEM LIFTS NORTHEAST UP ACROSS
THE LOWER TO MID MISSISSIPPI RIVER VALLEY TODAY. AS THIS
OCCURS...EAST TO NORTHEAST WINDS THIS MORNING WILL BECOME STRONG FROM
THE SOUTH TO SOUTHWEST. FREQUENT WIND GUSTS TO GALE FORCE ARE LIKELY
THROUGH MOST OF THE DAY TODAY OVER THE OPEN ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS. SMALL CRAFT ADVISORIES REMAIN UP ACROSS BAYS
AND SOUNDS. HIGH SEAS CONTINUE.

AS A SQUALL LINE OF STORMS MOVE EAST TODAY...WINDS...WAVES AND SEAS
WILL BE LOCALLY HIGHER. MARINERS SHOULD BE ALERT TO SEVERE STORMS
WHICH WILL LIKELY BRING INSTANCES OF WIND GUSTS IN EXCESS OF 50
KNOTS. ISOLATED TORNADOES ALSO POSSIBLE. FREQUENT CLOUD TO WATER
LIGHTNING AND LOCALLY HEAVY...VISIBILITY REDUCING RAINS WILL BE
COMMON WITH THE PASSAGE OF STRONG TO SEVERE MARINE STORMS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW PRESSURE RESPONSIBLE FOR THE UNSETTLED WEATHER CONDITIONS
TODAY...LIFTS QUICKLY NORTHEAST...UP ACROSS THE GREAT LAKES ON
MONDAY. SMALL CRAFT ADVISORIES CONTINUE THROUGH MONDAY MORNING BEFORE
WINDS AND SEAS ABATE.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.